Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Had unprotected sex, pimple on penis shaft, irritated, painful testicle, have bumps. Using neosporin. What is wrong?

I had unprotected sex a little more that a week ago with a girl that just got off her period and I few days later I noticed I had a couple red bump on my penis shaft like a pimple almost I was able to pop them in a way but it has spread now I have 7 like it also just below the head of my penis I have a cut? It's the best way I could describe it and I have been putting neosporin on it and the bumps but it doesnt seem to be helping also I now have pain in my right testical and in my pubic area on the left and right sides. She doesn't have an STD she gets checked regularly. I was just wondering if maybe she had blood resadue that irritated my penis or if it's something else?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. It seems to me that you have contracted a sexually transmitted disease. I feel like it is only going to get better when you actually walk into a doctor's office and have it examined and thus get treatment for it after any investigations are required. I believe that you should also get tested for STD regularly. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 18 May 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor